My husband has GBM Stage IV. He underwent chemo/radiation. He also just finished his first 5 days per month of Temodar (this dose was 340mg). He is absolutely exhausted and has been sleeping almost nonstop for 3 days. Is this normal and will it get better? I am so worried .....
Most side effects slowly go away after treatment ends because the healthy cells recover over time. The time it takes to get over some side effects and regain energy varies from person to person and depends on many factors, including your overall health and the drugs you were given.
Many side effects go away fairly quickly, but some may take months or years to completely go away. Sometimes the side effects can last a lifetime, such as when chemo causes long-term damage to the heart, lungs, kidneys, or reproductive organs. Certain types of chemo sometimes cause delayed effects, such as a second cancer that may show up many years later.
Patients often become discouraged about how long their treatment lasts or the side effects they have. If you feel this way, talk to your doctor. You may be able to change your medicine or treatment schedule. If needed, your doctor should be able to suggest ways to reduce any pain and discomfort you have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.